Monday, June 09, 2008

maybe it's the jet lag

i used to take an anti-nausea medication that had a very strange side effect. restless leg syndrome. now, for those of you out there who've said wtf? when they see the twilight zone-y, shrouded-in-mystery rls commercial, wondering what in hell does that possibly mean - take my word for it. it's real.

i don't know what it's like for other people, but for me it felt like my legs would walk off by themselves if i didn't give them a spin. if i didn't walk up and down, back and forth for a very long time, there was no making them happy. they bounced and jumped and shook and otherwise came very much alive, controlled by some demon force quite separate from my brain. it made me more than a little worried.

needless to say, i stopped swallowing those pills. but sometimes i get that same feeling anyways, only it's everywhere and stomping around doesn't really help because turns out you can't walk away from your skin.

No comments:

Post a Comment

Note: Only a member of this blog may post a comment.